# SDR IPXA2023072693742

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,163 hours, 20,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT. EMER LT BAT LO. ITEM DEFERRED PER MEL 33-50-4. DMP ACCOMPLISHED, CONTROL# M810768, PLACARDS INSTALLED.REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-01 CHECK GOOD DMP REVERSED PLACARD REMOVED CLEARS M810768.
